Dopamine agonist switching in Parkinson's disease

Stewart, D., Morgan, B., Burn, D., Grosset, D. , Chaudhuri, K.R., MacMahon, D., Needleman, F., MacPhee, G. and Heywood, P. (2014) Dopamine agonist switching in Parkinson's disease. Hospital Medicine, 65(4), pp. 215-219. (doi:10.12968/hosp.2004.65.4.12734) (PMID:15127675)

Full text not currently available from Enlighten.

Abstract

There are a number of situations for patients with Parkinson's disease in which a safe and efficacious switch from treatment with one dopamine agonist to another may be required. This article explores reasons for making such a switch, and provides practical guidance on performing it.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Grosset, Dr Donald
Authors: Stewart, D., Morgan, B., Burn, D., Grosset, D., Chaudhuri, K.R., MacMahon, D., Needleman, F., MacPhee, G., and Heywood, P.
College/School:College of Medical Veterinary and Life Sciences > Institute of Neuroscience and Psychology
Journal Name:Hospital Medicine
Publisher:Pensord Press
ISSN:1462-3935
ISSN (Online):2053-4299
Published Online:09 April 2014

University Staff: Request a correction | Enlighten Editors: Update this record